# SDR FDEA202512050001

- Difficulty date: January 2, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N672FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 779
- Aircraft time: 36,450 hours, 20,462 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Zone 800
- Component: Door, Airbus
- Component part number: A5237050001200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT DOOR INNER SKIN CRACK AT FR22A, BEAM1 NEAR LEFT ACTUATOR I/B SIDE. CUT OUT AND INSTALLED REPAIR DOUBLER AT FWD CARGO DOOR INNER SKIN FR22A BEAM1~2   I.A.W  FEDEX EA NO: T6-5230-T0381602 P1, SEQ NO:1140, TITLE:DOORS-CARGO DOOR/HYD SYS-  FWD CARGO DOOR-CRACK ON INNER SKIN FWD OF FR22A BELOW BEAM#1. THE REPAIR   CLASSIFIEDS AS CAT.B MAJOR PER GMM 6-2-100
